algebra universalis

, Volume 52, Issue 2–3, pp 167–183 | Cite as

Lattices of algebraic subsets

Original paper


This survey article tackles different aspects of lattices of algebraic subsets, with the emphasis on the following: the theory of quasivarieties, general lattice theory and the theory of closure spaces with the anti-exchange axiom.

Mathematics Subject Classification (2000).

06B05 06B15 08C15 06B23 

Key words and phrases.

Lattice continuous atomistic biatomic join-semidistributive quasivariety closure operator anti-exchange axiom convex geometry 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2004

Authors and Affiliations

  1. 1.Department of MathematicsHarold Washington CollegeChicagoUSA

Personalised recommendations